Diltiazem half life

Common Questions and Answers about Diltiazem half life

tiazac

Avatar m tn The half life of Diltiazem is roughly 6.5 hours. So it's safe to say that it has been completely eliminated from your blood by now. The question that I cannot answer is what long term effects doesn't have on the affected senses, and how long do they take to return to normal.....
Avatar f tn I believe the half life is about 18 hours depending on which type you take. That means within a couple of days there's such a small amount left in the body, it probably isn't doing much any more. I know when I stopped my Diltiazem I started having chest pains again within 3 days. I was also on the 120 ER, extended release. How long were you taking the med? And sick sinus can also cause slow HR in itself. Are you symptomatic - light headed, fainting?
Avatar f tn I thought I read the half life is about 16 hours. When I went off of my med, it took 3 days before my chest pains came back. In either case, I'd say (msanxiety) that the med is out of your system by now.
Avatar m tn Although I said not to tolerate Verapamil, a doctor gave me another calcium blocker, Diltiazem, when I had atrial fibrillation. When I came home, I had to decrease the daily dose to half and then stop using it totally. Diltiazem made me weak (possibly low BP or pulse) and the rhythm became very variable. Doctors should be careful when prescribing calcium channel blockers. By the way, my pulse pressure (in sinus rhythm) can vary between 14 and 130. What does this mean? Is this normal?
Avatar f tn The half-life of a drug is how long it takes for half of it to be eliminated from the bloodstream. Hope that helps.
6298176 tn?1380134459 It has a very long half life, though I can't give you specifics. The dose and how long you were on it does factor in. Your doctor should be able to help you with your questions on this.
Avatar f tn Hi, I'm a 33 year old male, not overweight, not diabetic, I've been dealing with tachycardia for some time now. It comes and goes. I found that 50mg of Metoprolol twice a day would mostly control it, but as a 33 year old man, I began to notice major erection issues since being on it. Talked to my doctor, they want me to start 120mg a day of Diltiazem. I'm a little nervous about it, but they assured me it's no more potent a medication.
177337 tn?1310059899 I just got back from my internist. She is truly a wonderful compasionate doctor that really wants to help keep me as healthy as possible. Of course all my blood tests came back perfect except that I was low in Vitamin D. I was actualy hoping something was off so that I had a reason for the increase in these damn episodic pvc's that have been lasting for hours at a time. She wants me to try a channel blocker called diltiazem on an "as needed" basis.
Avatar n tn Hi Guys...Currently I take 360mg DR of Diltiazem once daily...I worry that since sometimes I forget as to whether I have taken my pill or not due to a fast paced life / career. My question is...If I were to accidentally take a double dose of the stuff would I end up kicking the bucket?
Avatar n tn I am currently on 30 mg of diltiazem 3x day and i was wondering how effective is this dose at bring down your blood pressure. and how much would it bring it down. a rough estimate would be great. for i am hoping to come off of this medicine.
Avatar f tn i am 24 and am now on diltiazem lowest dose. i am very symptomatic to meds. i was on metoprolol and i had bad asthma with it. so recently i was switched. well i am a nursing student ready to graduate and am pretty fond of the heart and conduction, so i am affraid of things like clot formations and the fact that the medicine isnt stopping the flutters. if i up my dose i get very dizzy and feel like i have motion sickness like the floor is moving from under me. its really odd, anywho...
Avatar f tn On administration, the capsule results in detectable plasma levels within 2 hours and peak plasma levels between 10 and 14 hours. Half life is 5-8 hrs. So, it should take about 2-3days for complete elimination and the recovery of peripheral vasodilatation. Hope this helped and do keep us posted.
996946 tn?1503249112 He was put on VetMedin, Enalapril, Lassix and Diltiazem. My husband thought he seemed worse lately with coughing constantly, so he stopped the meds for a few days. Now Barney isn't coughing but seems a little unstable on his feet....he's 11 1/2 yrs old. Does anyone have any experience dealing with this? It seems as though no 2 vets can agree on meds either. I don't want to have to put my dog down but I just don't know if he can be helped.
Avatar m tn I have suffered with taking diltiazem(180 mg ER) AND metoprolol (50 mg ER) for atril fibrillation for the past two and a half years. The side effects have been debilitating.. Both drugs have the same side effects and together and one or the other or both create what I can only describe as chaotic turbulence in my chest and pain in my left arm when the second drug kicks in.. My cardiolgist now wants me to add a blood thinner (xarelto) to my meds menu.
Avatar f tn Recently my electrophysiologist had me cut metropol in half as my heart rate was consistently running in low 40s. My bp immediately went up so he had me resume full dose and instead cut cardizem in half. That was about 4 days ago. It seemed to be working ok until last night. At 8:30 p.m. bp was 108/67. I woke up around 2 a.m. with a headache on back right side of head plus shoulder pain. I have fibromyalgia so assumed it was from that. By 4 a.m when I took my dog out I decided to check bp.
672586 tn?1280933658 At my request, my family physician has agreed to change my medication from daily metoprolol extended release 100 mg to daily diltiazem 120 mg. Can I simply switch without fear of withdrawal symptoms from the metoprolol? His instructions were to stop taking the metoprolol when I start the new diltiazem. I was not aware that I might face withdrawal from metoprolol.
2080475 tn?1332126191 decided to quit taking it on a monday felt fine all week untill sun when i went into serious withdrawl! so as far as half life im not sure? but you can bet i was back on it mon! so i guess it was in my system for 6 days after i stopped. p.s.
Avatar f tn ?? Does anyone know the Half life of SUBOXONE - Beprenorphine.? I HEARD it was 70 hours, but that's what I heard....unsure if that is even accurate?
535882 tn?1396576685 whats the half life for syntriod. about how much time does it take to build up in you and also leave your system?
1622431 tn?1299070442 I have recently been diagnosed with pacs, and my doctor put me on diltiazem. Can any one tell me from experience how effective this treatment is?
Avatar n tn The situation is getting worse this year. I had four episodes already this year even I took medicine Diltiazem (180 mg) everyday. The good thing is I can terminate it by taking extra Diltiazem (250 mg) and lay down for 30 mins. My doctor told me my problem is left ventricular fascicular tachycardia, which is an uncommon tachycardia. My tachycardia is very sensitive to Diltiazem (calcium channel blocker). The doctor tried Adenosine, but it never works.
Avatar m tn Have you discussed these results with your doctor and a cardiologist. from my limited experience (personal and as an educator) your cholesterol levels should be lowered with a statin...you should be in a controlled exercise program to not only loose weight but to improve your cardiovascular fitness. A family history is a blinking dashboard warning signal ...you do not ignore it. why are you on a calcium channel blocker? high blood pressure? if so make sure that is well controlled.
Avatar f tn By the way, the only anticoagulant I received during my ablation, and probably yours too, was Heparin, a fast acting drug with a fast half life.
Avatar f tn Two weeks ago my Cardio doctor changed my medication from Cardizem LA to Diltiazem CD. I know it's the generic brand of Cardizem. Anyway he raised my dosage from 240 mg. to 300 mg. For a whole week I had some terrible side effects. I blacked out once while sitting at my computer and then I came close to blacking out on a daily basis. I also felt off balance. I ended up going to my primary doctor, not for this, but for something else. I guess it was a follow up appointment.
Avatar f tn Looking to safely taper off of my calcium channel blocker diltiazem extended release capsules. I have been on them a little over one year. My blood pressure is perfect and was perfect prior to my heart surgery. The only reason I am on them is because I had a large tumor in my heart and once I had my open heart surgery I developed post-op SVT, afib, a-flutter and my heart rate has skyrocketed over 200 beats per minute several times.